Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Whitish penile discharge. Taking novacip-tc, flagyll having colourless fluid in penis hole, weak erection. Treatment?

Hi, for about a month now i have been experiencing some discharge from my penis which used to be whitist. i consulted a pharmacist and was given these drugs: novacip-tz, mist potassium citrate, flagyll and amoxyl: during the intake of these drugs, i was experiencing some complications so i stopped. though i no more see the whitist stuff i used to, i now see a colourless fluid like urine always in the hole of my penis and find difficulty erecting....please help me....thank you.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi and thanks for the query,
the symptoms you present are two different things, one suggestive of a urogenital infection and the other sexual weakness or fragility, which could be related, but not absolutely. Its necessary to do a urethral swab, bacteriologic exam, culture and anti biotic sensitivity tests. Testing for diseases like Chlamydia, Syphillis could be worthwhile doing. Sexual fragility could arise from infections, but could also be psychological. Sex is all a matter of the mind and psychology, and factors such as stress and inadequate preparation for sex on the sides of both partners could be play significant roles in its quality.
Consulting a urologist is the best thing to do to avoid disorderly taking of anti biotics that could lead to resistance. the urologist after his evaluation could either involve a sexologist or not in the management arena depending on the case.
Thanks and best regards,
Luchuo, MD.
Answered: Mon, 25 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor